# SDR RAIA9912028

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Part time: 1,425 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

6702-LAX-  DURING TAKEOFF ROLL, LEFT ENGINE TORQUE FLUCTUATED BETWEEN 60 PERCENT AND 100 PERCENT.  MAINTENANCE DEFERRED PER MEL 12/05/99.  MAINTENANCE REPLACED LEFT ENGINE FUEL BY-PASS VALVE.
